MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC.1818910 HUM HD CUTTING GUIDE LEFT; SHOULDER INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC.1818910 HUM HD CUTTING GUIDE LEFT; SHOULDER INSTRUMENT/TRIAL
Catalog Number 212862001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the guide pin was caught in the hole of cutting guide in question, and was bent when the salesforce tried to pass the 3.2 guide pin through the hole of the cutting guide in question during the workshop.And it was brand new and the first use when the issue occurred.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This complaint is still under investigation.Depuy will notify the fda of the results of this investigation once it has been completed.
 
Additional Manufacturer Narrative
Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Additional narrative: examination of the returned device confirmed the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
HUM HD CUTTING GUIDE LEFT
Common Device Name
SHOULDER INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC.1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6949248
Report Number1818910-2017-26590
Device Sequence Number19031431
Product Code HWT
UDI-Device Identifier10603295089742
UDI-Public10603295089742
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number212862001
Device Lot NumberFK2DX4
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2017
Initial Date Received by Manufacturer 09/15/2017
Supplement Date Received by Manufacturer10/17/2017
10/17/2017
11/07/2017
Initial Report FDA Received Date10/13/2017
Supplement Report FDA Received Date11/07/2017
11/07/2017
11/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1